MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9500-161
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that signal loss occurred.Product was provided for investigation.An external visual inspection was performed and passed.Nordic bluetooth pairing test was performed and failed.Performance data was reviewed.The allegation was confirmed due to the finding of signal loss over an hour within the investigation window.The probable cause was the transmitter and app were unable to establish a connection.No injury or medical intervention was reported.

Brand Name
DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key24834905
Report Number3004753838-2026-128533
Device Sequence Number13053524
Product Code QBJ
UDI-Device Identifier00386270003935
UDI-Public(01)00386270003935(11)250301(17)260831(10)1825077001
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2026
Device Model Number9500-161
Device Catalogue NumberSTP-GT-002
Device Lot Number1825077001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPROLOG PEN.
Patient Age49 YR
Patient SexMale